# SDR SIMA20220826002

- Difficulty date: August 26, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,624 hours, 36,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Broken
- Location: Fa
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FA EMERGENCY FLASHLIGHT CLIP BROKEN-C/A-REMOVED AND REPLACED BROKEN CLIP ON REAM FA FLASHLIGHT IAW ASTRONICS DME CMM 25-60-14.
